Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, Issue 2013
Published by Univerzita Mateja Bela.
ISSN 1338-7111
Editor-in-chief Miroslav Haviar

Contents
1. 
 Pages 1-9
 by Kavita, A. Sharma, and V. Kumar
 Download Download PDF PDF (438 KB)
 
2. 
 Pages 10-23
 by B. S. Choudhury and N. Metyia
 Download Download PDF PDF (422 KB)
 
3. 
 Pages 24-39
 by M. A. Latif and S. S. Dragomir
 Download Download PDF PDF (442 KB)
 
4. 
 Pages 40-50
 by M. Haviar and M. Ivaška
 Download Download PDF PDF (446 KB)
 
5. 
 Pages 51-57
 by S. Porwal and K. K. Dixit
 Download Download PDF PDF (395 KB)
 
6. 
 Pages 58-65
 by V. Banas
 Download Download PDF PDF (408 KB)
 
7. 
 Pages 66-75
 by H. Batkunde, H. Gunawan, and Y. E. P. Pangalela
 Download Download PDF PDF (435 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016